MathSciNet Relay Station
MathSciNet bibliographic data
MR202772 16.40 (16.58)
Roĭter, A. V. An analog of the theorem of Bass for modules of representations of noncommutative orders. (Russian) Dokl. Akad. Nauk SSSR 168 1966 1261–1264.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement